# SDR GTIA2024091338374

- Difficulty date: September 13, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 14,106 hours, 5,887 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT OUT OF 10,000FT IDLE DECENT, SMELL UP FRONT ONLY--
